# SDR 2006UALA01153

- Difficulty date: August 29, 2004
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/W COMPT DOOR LATCH NR 3 PINHOLE EDGE MARGIN WORN BEYOND LIMITS, LATCH REPLACED.
